Design of Optimally Smoothing Multistage Schemes for The Euler Equations

in Domestic Journal (Other), 國內期刊(其他)
標題Design of Optimally Smoothing Multistage Schemes for The Euler Equations
出版類型國內期刊(其他)
出版年度1992
AuthorsTai, 戴昌賢
期刊Computations in Applied Numerical Methods
出版日期1992 / 1
其他編號0000
中文摘要

10. Leer, B.V. Lee, W.T. Roe, P.L. Powell, K.G. Tai, C.H. "Design of Optimally Smoothing Multistage Schemes for The Euler Equations". Computations in Applied Numerical Methods, Vol.8, PP.761-769, 1992/01. (SCI)

校址:912 屏東縣內埔鄉學府路1號 總機:886-8-7703202 傳真:886-8-7740165 系統開發統維護單位:國立屏東科技大學 電算中心 版權所有